# SDR UALA2012100305621

- Difficulty date: October 2, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,129 hours, 9,719 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Start Valve
- Part number: 32830763
- Part serial: 29
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR START VALVE CYCLES OFF AND ON WITH THE APU RUNNING AND APU BLEED VALVE OFF.  THIS SHOWS ON THE AIR PAGE.  REPLACED STARTER VALVE REF NEEDS OPS AND LEAK CHECKS.  ACP OPS CHECK, NO LEAKS NOTED.
